# SDR AALA20011452

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY FOR AFT OVERWING EXIT SIGN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
